Skip to Main content Skip to Navigation


...
hal-02147107v1  Journal articles
Anna BeliakovaChristian BlanchetNathan Geer. Logarithmic Hennings invariants for restricted quantum sl(2)
Algebraic and Geometric Topology, Mathematical Sciences Publishers, 2018, 18 (7), pp.4329-4358. ⟨10.2140/agt.2018.18.4329⟩
...
hal-02334181v1  Journal articles
Serge CantatZiyang GaoPhilipp HabeggerJunyi Xie. The geometric Bogomolov conjecture
Duke Mathematical Journal, Duke University Press, 2021, 170 (2), pp.247-277. ⟨10.1215/00127094-2020-0044⟩
...
hal-02468799v1  Journal articles
Régis de la BretècheKévin DestagnolJialin LiuJie WuYongqiang Zhao. On a certain non-split cubic surface
Science China Mathematics, Science China Press, 2019, 62 (12), pp.2435-2446. ⟨10.1007/s11425-018-9543-8⟩
...
tel-02361409v1  Habilitation à diriger des recherches
Patrick Le Meur. Dualité homologique et théorie des représentations des algèbres
Representation Theory [math.RT]. Université Paris 7, 2019
...
hal-02408043v1  Journal articles
Yves Andre. SINGULARITIES AND PERFECTOID GEOMETRY
Acta Mathematica Vietnamica, Springer Singapore, In press
...
hal-01962048v1  Journal articles
Catherine GilleLouis-Hadrien Robert. A signature invariant for knotted Klein graphs
Algebraic and Geometric Topology, Mathematical Sciences Publishers, 2018, 18 (6), pp.3719-3747. ⟨10.2140/agt.2018.18.3719⟩
...
hal-02126117v1  Journal articles
Hélène FrankowskaElsa MarchiniMarco Mazzola. Distance estimates for state constrained trajectories of infinite dimensional differential inclusions
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2018, 24 (3), pp.1207-1229. ⟨10.1051/cocv/2017032⟩
...
tel-00010399v1  Theses
Stefan Neuwirth. Multipliers and functional analysis
Mathematics [math]. Université Pierre et Marie Curie - Paris VI, 1999. English
...
hal-03000447v1  Journal articles
Julie DésertiJérémy Blanc. DEGREE GROWTH OF BIRATIONAL MAPS OF THE PLANE
Annali della Scuola Normale Superiore di Pisa, 2015, 14, pp.507-533
hal-02142010v1  Book sections
Pierre DèbesBruno DeschampsLeila SchnepsPierre Lochak. The regular inverse Galois problem over large fields
Geometric Galois actions, Cambridge University Press, pp.119-138, 1997
...
tel-02076287v1  Theses
Martin Leguil. Cocycle dynamics and problems of ergodicity
General Mathematics [math.GM]. Université Sorbonne Paris Cité, 2017. English. ⟨NNT : 2017USPCC159⟩
...
hal-02126121v1  Journal articles
Vincenzo BascoPiermarco CannarsaHélène Frankowska. Semiconcavity results and sensitivity relations for the sub-Riemannian distance
Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2019, 184, pp.298-320. ⟨10.1016/j.na.2019.02.008⟩
...
hal-03000550v1  Journal articles
Julie DésertiFrédéric Han. QUARTO-QUARTIC BIRATIONAL MAPS OF P3
International Journal of Mathematics, World Scientific Publishing, 2017
hal-01989588v1  Journal articles
Adrien DeloroEric Jaligot. Involutive automorphisms of N∘∘-groups of finite Morley rank
Pacific Journal of Mathematics, Mathematical Sciences Publishers, 2016, 285 (1), pp.111-184. ⟨10.2140/pjm.2016.285.111⟩
hal-02385595v1  Journal articles
Bhargav BhattMatthew MorrowPeter Scholze. Topological Hochschild homology and integral p $p$ -adic Hodge theory
Publications Mathématiques de L'IHÉS, Springer Verlag, 2019, 129 (1), pp.199-310. ⟨10.1007/s10240-019-00106-9⟩
...
cel-01989811v1  Lectures
Adrien Deloro. Groups of small Morley rank
Doctoral. Colombia. 2018
...
hal-02313839v1  Journal articles
Samy Skander Bahoura. Some uniform estimates for scalar curvature type equations
Pacific Journal of Mathematics, Mathematical Sciences Publishers, 2019, 301 (1), pp.55-65. ⟨10.2140/pjm.2019.301.55⟩
...
hal-03000549v1  Journal articles
Julie DésertiFrédéric Han. ON CUBIC BIRATIONAL MAPS OF P3
Bulletin de la Société mathématique de France, 2016